# SDR SWAA2021081577751

- Difficulty date: May 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT ACB BS847 - BS867 RBL21 WL165. / CORROSION FOUND ON ACB AFT SHIELD BS 847 - 867 RBL-21 WL=165 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACMENT IAW SRM 51-10-02-0G-0 PAR 9C LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 AND DWG # 146A0081 REV-A AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 146A0081 REV-A
